This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Crescent Pharma Paracetamol Caplets 500mg 16s

View all Crescent Pharma

Paracetamol is an analgesic (pain killer) and an antipyretic (helps to reduce body temperature when you have a fever). This medicine is used for the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.

More Product Information

Product Information


Paracetamol is an analgesic (pain killer) and an antipyretic (helps to reduce body temperature when you have a fever). This medicine is used for the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.

Warnings or Restrictions

Please read the leaflet before use. Do not take if you are allergic to any of the ingredients listed. If you experience a reaction, discontinue use and contact your doctor immediately.

Product Specification

Size (16) Unit (EA)

Product code: 10403

Best Sellers


Link to top of current page.
Link to display social media share links
Please wait...